MathSciNet Relay Station
MathSciNet bibliographic data
MR396580 (53 #442b) 14G20
Dwork, B. Normalized period matrices. II. Ann. of Math. (2) 98 (1973), 1–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement